Ten years of mathematics in liberated Czechoslovakia

Vojtěch Jarník

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 3, page 261-273
  • ISSN: 0528-2195

How to cite


Jarník, Vojtěch. "Deset let matematiky v osvobozeném Československu." Časopis pro pěstování matematiky 080.3 (1955): 261-273. <http://eudml.org/doc/20520>.

author = {Jarník, Vojtěch},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {261-273},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Deset let matematiky v osvobozeném Československu},
url = {http://eudml.org/doc/20520},
volume = {080},
year = {1955},

AU - Jarník, Vojtěch
TI - Deset let matematiky v osvobozeném Československu
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 3
SP - 261
EP - 273
LA - cze
UR - http://eudml.org/doc/20520
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.